International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development


International Journal of Multidisciplinary Research and Development
International Journal of Multidisciplinary Research and Development
Vol. 5, Issue 4 (2018)

Reduced differential transform method for fourth order parabolic partial differential equations


Destaw Addis, Fida Hussain

In this work, reduced differential transform method is proposed for fourth order Parabolic Partial Differential Equations with variables coefficients. The approximate solution of this equation is calculated in the form of a series with easily computable terms. Exact solution can be achieved by the known forms of the series solutions. Some examples solved which shows its ability, efficiency, reliability, effectiveness and simplicity.
Download  |  Pages : 209-213
How to cite this article:
Destaw Addis, Fida Hussain. Reduced differential transform method for fourth order parabolic partial differential equations. International Journal of Multidisciplinary Research and Development, Volume 5, Issue 4, 2018, Pages 209-213
International Journal of Multidisciplinary Research and Development